Martin's axiom and properties of topological spaces. I
Doklady Akademii Nauk, Tome 213 (1973) no. 3, pp. 532-535 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1973_213_3_a8,
     author = {V. I. Malykhin and B. \`E. Shapirovskii},
     title = {Martin's axiom and properties of topological {spaces.~I}},
     journal = {Doklady Akademii Nauk},
     pages = {532--535},
     year = {1973},
     volume = {213},
     number = {3},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1973_213_3_a8/}
}
TY  - JOUR
AU  - V. I. Malykhin
AU  - B. È. Shapirovskii
TI  - Martin's axiom and properties of topological spaces. I
JO  - Doklady Akademii Nauk
PY  - 1973
SP  - 532
EP  - 535
VL  - 213
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/DAN_1973_213_3_a8/
LA  - ru
ID  - DAN_1973_213_3_a8
ER  - 
%0 Journal Article
%A V. I. Malykhin
%A B. È. Shapirovskii
%T Martin's axiom and properties of topological spaces. I
%J Doklady Akademii Nauk
%D 1973
%P 532-535
%V 213
%N 3
%U http://geodesic.mathdoc.fr/item/DAN_1973_213_3_a8/
%G ru
%F DAN_1973_213_3_a8
V. I. Malykhin; B. È. Shapirovskii. Martin's axiom and properties of topological spaces. I. Doklady Akademii Nauk, Tome 213 (1973) no. 3, pp. 532-535. http://geodesic.mathdoc.fr/item/DAN_1973_213_3_a8/